# SDR DALA2015021801421

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES UPPER FITTING STA YN=154 AND YN=214 AT LT APRON.  DAMAGES ON UPPER FITTINGS STA YN=154 AND YN=214 WERE REWORKED AND MEASURED: YN=154 ID=0.5155", 4 EAS, Y=214, ID= 0.4985, 4 EAS AND BUSHINGS WERE FABRICATED AND INSTALLED IAW ER/A 228793-14 AND 266727-14.
